MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Polydipsia (2604)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Most likely underlying root cause: mlc-18: user has high glucose value.Test strip udi#(b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition has improved, and customer is no longer experiencing symptoms.On (b)(6) 2018 customer went to the hospital and was diagnosed with hyperglycemia (458mg/dl non-fasting).Customer was treated with insulin: novolog.Customer is now taking novolog, lantus and metformin again customer states she previously stopped taking her medications.Her novolog is now on a sliding scale.Customer was discharged the same day.Customer states she feels comfortable with product.
 
Event or Problem Description
Consumer reported complaint for hi display.The expected fasting blood glucose test result range is undisclosed.Customer did report symptoms of excessive thirst and fatigue.No medical attention reported at the time of the call as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 12/28/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8037945
Report Number1000113657-2018-01130
Device Sequence Number1463715
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2531
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1